1 doctor weighed in:

My boyfriend has a bellyache I think he ate to much food what can I do to make him feel better?

1 doctor weighed in
Dr. Kevin Considine
Family Medicine

In brief: OTC remedies

Try remedies like maalox / mylanta first and /or medicines like Zantac or prilosec.
Avoid medicines like Aspirin and motrin, Naproxen which could irritate the stomach. Use tylenol (acetaminophen) for pain instead. Also talk to your boyfriend about trying to eat more in moderation next time. And most of all just be supportive and help him relax.

In brief: OTC remedies

Try remedies like maalox / mylanta first and /or medicines like Zantac or prilosec.
Avoid medicines like Aspirin and motrin, Naproxen which could irritate the stomach. Use tylenol (acetaminophen) for pain instead. Also talk to your boyfriend about trying to eat more in moderation next time. And most of all just be supportive and help him relax.
Dr. Kevin Considine
Dr. Kevin Considine
Thank
Get help from a real doctor now
Dr. Buck Parker
Board Certified, Surgery
13 years in practice
468K people helped
Continue
108,000 doctors available
Read more answers from doctors